I was prescribed Sprintec by my doctor for birth control and to regulate my periods. I just turned 18 and have always had very light and short periods. I went to my doctor because I did not have my period for over two months and was a little worried. I have been reading up on Sprintec and I am mostly worried about weight gain/increase in appetite and mood swings. I am already trying to lose weight, so don't want the pill to cause me to gain more. Also, I do not want to go crazy with mood swings for obvious reasons. I really don't want the pills to change the way my periods have been, because I have always had very easy periods. I never had too much cramping, bloating, mood swings, and they only lasted around 3 to 4 days. The only problem was that when they would skip months I would get terrible anxiety and worry if there was something wrong with me. Also, if I take the pill, but then decide that I don't like it, can I just stop and will I go back to the way I was before?
Sorry for rambling on about this! This is my first birth control experience and my mother recently passed so I can't have a girl talk with her... Thank you in advance to anyone who can help!!